Opinions on opiate comedowns

Discussion in 'Opiates & Opioids' started by ZepDoorsFloyd41, Sep 21, 2006.

  1. ZepDoorsFloyd41

    ZepDoorsFloyd41 Newbie

    Reputation Points:
    4
    Messages:
    40
    Joined:
    Aug 6, 2006
    I was curious on people's opinions on opiate comedowns. SWIM never has a comedown on any opiate, its more like a very gradual decline in high, to the point usually where he doesn't even feel the comedown. I was curious if this is common, or do most people tend to have harsher comedowns on opiates.. includes oxy, H, morphine, etc...
     
  2. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,139
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    As far as SWIF has ever experienced there is no comedown on opiates and your already down. If anything you'd come up back to reality. When the opiates effects were off SWIF is usually asleep however on the few occasions he has been awake he notices a profound tiredness and slightly sick feeling, however no depression or sadness.

    Withdrawals on the following day post opiate use however are very severe and very nasty. SWIF has experienced these in full force particularly with IV opiate use. These tend to make him feel jittery, overstimulated, shakey, ill, sick, among many other things.
     
  3. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    I asked the nearest lab rat what he felt, and he said that he feels little comedown from any opiate, if at all. There may be a gradual sense of "returning to reality", but no depression or anything like a stimulant comedown. In fact, if the lab rat has used early in the day, he'll still be alert and cheerful for the remainder of it. Occasionally he'll develop a headache, but nothing bad, and he thinks it may be from dehydration since there can be a tendency not to eat or drink much during the experience.

    As Fantasian says, however, the withdrawal syndrome is a VERY different story! This is only seen in regular users, but shaking, physical pain, anxiety, nausea, lack of appetite, diarrhea, and depression are among the many possible symptoms. Certainly this should be enough to dissuade anyone from becoming a regular user, but its still an easy trap to fall into for some...
     
  4. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    SWIM also asked a lab rat about opiate withdrawals. Reported symptoms included cold sweats, restlessness, pounding headache and black tarry stools. Do remember that a withdrawal is different to a comedown though.
     
  5. ZepDoorsFloyd41

    ZepDoorsFloyd41 Newbie

    Reputation Points:
    4
    Messages:
    40
    Joined:
    Aug 6, 2006
    I was using opiates everyday for about 3 weeks or more while he had a good stash. But after he ran out, he had nothing. He didnt experience any withdrawls. he was just pissed cause he was out and couldn't find anymore.. lol but Is that long enough to consider a regular user, or no? Or are You talkin' like months and years?
     
  6. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    usually it takes more than a few weeks to develop physical dependence to the point of withdrawals. a month and a half would be enough to have some mild withdrawals. so yes, daily use for 3 weeks would make one a regular user for that period of time, but its not long enough to develop a serious dependence. swiy's lucky to escape those withdrawals though, consider that a 'get out of jail free' card and try to take breaks of a day at least between use. then You should always be able to avoid them.
     
  7. Fantasian

    Fantasian Gold Member

    Reputation Points:
    1,024
    Messages:
    1,139
    Joined:
    Sep 28, 2005
    31 y/o from U.K.
    SWIF experiences some withdrawals when he'd only had it once or twice EVER but then the doses were quite extreme.
     
  8. Equality

    Equality

    Reputation Points:
    182
    Messages:
    132
    Joined:
    Nov 23, 2005
    39 y/o
    I had acup of opium tea yesterday, 10 grams og grinded material.. worked lik a charm but when it started to wear off he became shaky and a bit of a nausea feeling. This faded and sleep was good.
     
  9. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    high doses are something that are noteworthy too. Most beginning users will not use IV opiates or amounts in high doses, which is why they normally wouldnt feel a withdrawal. But swiF is quite right to make that point, even though it is a more rare case.
     
  10. hwy62

    hwy62 Newbie

    Reputation Points:
    0
    Messages:
    6
    Joined:
    Sep 24, 2007
    38 y/o from U.S.A.
    I have been using a combination of hydrocodone and oxycodone (mostly oxy) for about 3-4 weeks straight now with a day or 2 off evry now and again.

    Both doses usually range anywhere from 20-40mg. Usually around 30.

    I havent noticed any physical withdrawl but there is a definate mental addiction. And I find that lately on the comedown he get emotional as fuck. Today he got in a minor argument with his dad and he was sent into a tailspin of resentment towards him. Granted he has an odd relatioship with him but usually he doesnt get this angry.

    And he was sorta rejected by a girl today and this has been one of the many in a long line of rejections and he doesnt see the point of living if he cant find happiness or someone to share it with.

    I feel this way alot normally and opiates definately alleviated it.
     
  11. dark12

    dark12 Silver Member

    Reputation Points:
    418
    Messages:
    359
    Joined:
    Jan 29, 2008
    from U.S.A.
    I have experienced a fair share of opiates up to morphine IV (in the emergency room) and he has never noticed a crash. His comedown is usually a gradual decline in the high, like someone already mentioned.
    It is nothing like the crash that follows an amphetamine high.
     
  12. cra$h

    cra$h Palladium Member

    Reputation Points:
    1,224
    Messages:
    2,359
    Joined:
    Oct 21, 2007
    from Philly
    with swim and opiates, the high just gets swim more stoned and more, and more and more, until he's so high he's sick, then.....BAM!!!! Back to normal, refreshed, and ready to go. Of course swim's still doped up when, and if he gets sick from the comedown, so it doesn't really bother swim.

    Swim's never had a legit withdrawl, since rediculous prices, and lack of steady sources has probably saved swim from rapidly moving towards steady heroin, or even a percocet addiction.
     
  13. nAzTNM

    nAzTNM Newbie

    Reputation Points:
    0
    Messages:
    36
    Joined:
    Jan 11, 2009
    38 y/o from U.S.A.
    My cat thinks that Codeine has a horrible comedown. My cat thinks about topping herself a lot, when she is coming down. Once it is finished, my cat feels better again!
     
  14. samuraigecko

    samuraigecko Palladium Member

    Reputation Points:
    2,196
    Messages:
    1,612
    Joined:
    May 25, 2007
    from earth
    my own comedowns have been extremely varied.

    Morphine: none.
    Oxycodone: mild.
    Opium: medium (other alkaloidal influences being dirty?)
    Heroin: mild.

    However, my friend had some methadone given to him recently . . .
    He said that coming down off this SUCKED REALLY BAD and he doesnt intend on doing methadone ever again. He said it left him groggy and a general crap feeling all the next day. He said that the high itself was good though . . .

    Peace :)
     
  15. Sniffin Sunshine

    Sniffin Sunshine Titanium Member

    Reputation Points:
    190
    Messages:
    110
    Joined:
    Oct 29, 2008
    from U.S.A.
    I dont really notice any comedown symptoms other than drifting off into a cozy comfortable sleep. pretty nice. (swim trys not to come down often though)

    Worst that happens is dopesickness the next morning, which is compareable to morning sickness. Simply a feeling of nausia and maybe vomiting if high doses were taken with low/no tolerance.

    But withdrawals are an entirely different story, I feel like she has been to hell and back several times, thanks to opiate withdrawal.
    Cold sweats, temperature spikes, insomnia, body aches, head aches, fever, fatigue, anxiety, and the listy could go on.

    Let that be a warning to fellow swimmers, especially those who have said they took opiates everyday for a period of weeks or close to a month and had no withdrawals. Swim used to be in that position too but believe her, You was cutting it damn close. And even worse if You notices a mental addiction but still no physical dependancy. swims advice is get out of that situation as fast as You can because kicking a mental addiction is increddibly hard as it is, throw that kind of pysical hell in too and its damn near impossible.